# SDR COM31135

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: AIR131330
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR EXTENSION ASSIST SPRING ON LT MLG IS BROKEN.  REPLACED ASSISTOR SPRING.
